# SDR COMA2010060850127

- Difficulty date: June 7, 2010
- Submitted: June 8, 2010
- Operation: Air carrier
- Aircraft: N959CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7116
- Aircraft time: 33,516 hours, 29,327 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 601R5311136
- Condition: Corroded
- Location: Fuselage
- Part time: 33,516 hours, 29,327 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT FS 280.00 FLOOR SUPPORT BEAM IS CORRODED THROUGH AT NUT PLATE HOLE.  REPAIRED FLOOR SUPPORT BEAM AFT ANGLE AT FS 280.00 LBL 9 - RBL 9 IAW REO 601R-53-11-136.
